# SDR UALA2011102405764

- Difficulty date: October 23, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,133 hours, 21,672 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Software
- Condition: Outdated
- Location: Eicas Computer
- Component: Computer
- Component part number: S242N701603
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUE TO SOFTWARE EICAS DISAGREE AFTER LEFT EICAS COMPUTER REPLACEMENT REF CF722, REINSTALLED ORIGINAL LEFT EICAS COMPUTER.  LEFT FICAS COMPUTER INOPERATIVE.   NEW EICAS COMPUTER SOFTWARE WAS NOT CURRENT.  REINSTALLED OLD EICAS COMPUTER.
